Convergence of distributions of integral functionals of extremal random functions
Abstract
We study the convergence of distributions of integral functionals of random processes of the formU n (t)=b n (Z n (t)-a n G(t)),t⃛T, where {X=X(t), t⃛T} is a random process,X n ,n≥1, are independent copies ofX, andZ n (t)=max1≤k≤n X k (t).Downloads
Published
25.09.1999
Issue
Section
Research articles
How to Cite
Matsak, I. K. “Convergence of Distributions of Integral Functionals of Extremal Random Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1201–1209, https://umj.imath.kiev.ua/index.php/umj/article/view/4716.